# SDR IPXA09856152

- Difficulty date: February 11, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-W3-30, DOUBLER LT WING O/B AILERON UPPER SURFACE STA XA 633 DOES NOT CORRELATE TO A SRM REPAIR.  REPAIRED PER DC8 SRM 57-02-01 FIG 2X SHT 1 REV 78.
